Aa
A
A
A
Close
Hysterectomy Community
2.42k Members
Avatar universal

Estradiol patch

I have been on the estradiol patch for 5 weeks! I was on the .725 dose. I have gained about 8 pounds and I am freaking out! I have been extremely co scoops of my diet and etc. my doctor suggested we lower the dose to the .375 to see if it will help! How long will it be before I see the weight come off?
2 Responses
Avatar universal
Some women complain of gaining weight due to water retention when they take estrogen. I have not personally experienced that. But many women gain weight after hysterectomy too because it changes metabolism even when the ovaries are not removed. How is the lower dose working out?  
Avatar universal
How are you doing now?
Have an Answer?
Top Women's Health Answerers
4769306 tn?1568493809
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.